MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 5F; CHRONIC CATHETERS
Model Number 0720515
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Codes Fever (1858); Sepsis (2067); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 05/2026).
 
Event or Problem Description
It was reported that four days post catheter placement procedure, the catheter allegedly had a difficulty in flushing.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: additional information was received and the file was reassessed for reportability and determined to be reportable as serious injury.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: b5, d4 (expiry date: 05/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that four days post catheter placement procedure, the catheter allegedly had a difficulty in flushing.It was further reported that the patient allegedly experienced neutropenic fever and sepsis which was treated in hospital upon removing the port.The procedure was completed using another device.The current status of the patient was unknown.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE DUAL-LUMEN, 5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15231487
Report Number3006260740-2022-03183
Device Sequence Number12335560
Product Code LJS
UDI-Device Identifier00801741036613
UDI-Public(01)00801741036613
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K093927
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0720515
Device Catalogue Number0720515
Device Lot NumberREGS0964
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic